RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 5, Number 3  


A differential game of approach. I. Structurally stable case
N. N. Krasovskii
407
The stability in the large of the zero solution of a certain third order nonlinear equation
E. A. Barbashin
424
The optimal control of the motion of quasilinear systems
E. H. Al'brekht
430
Degenerate linear differential equations. III
V. P. Glushko
443
A nonlinear periodic boundary value problem for an equation and a system of equations of the second order
B. M. Arkhipov
456
Certain integral inequalities for boundary value problems of differential equations
Sh. G. Gamidov
463
A global qualitative picture of a certain dynamical system
P. S. Belevets
473
The stability of the Bubnov–Galerkin method for first order equations with variable coefficients in Hilbert space
M. A. Veliev
479
The stability of the solutions of differential equations with retarded argument under perturbations which are bounded in the mean
T. A. Zamanov
488
Linear difference equations with exponential coefficients
K. G. Valēēv
499
Analytic properties of the scattering amplitude in the one-dimensional case. II
M. V. Fedoryuk
507
The uniqueness of the solution of a mixed problem for a quasilinear hyperbolic equation
G. I. Chandirov
518
A partially characteristic boundary value problem for a certain form of partial differential equations. II
N. J. Yurchuk
531
Expansion of the solutions of second order differential equations in Banach spaces in series of exponential solutions
V. G. Raskin, P. E. Sobolevskii
543
The $F$-index and $F$-normal solvability of integro-differential operators
Yu. K. Lando
546

Short Communications
The symmetry property of the almost reducibility concept
B. F. Bylov
556
The number of periodic solutions of a first order equation with rational right hand side
V. M. Lebedeva
560
The uniqueness of the limit cycle of the system $\dot y=-g(x)$, $\dot x=-f(x)$
G. S. Rychkov
563
Integral inequalities with nonmonotonic functions
V. A. Bondarenko
565
The solution of nonlinear integral equations of mixed type by the method of averaging functional corrections
V. I. Tivonchuk
568
Estimation of the derivatives of the solution of a boundary value problem for a polyharmonic equation
M. F. Timan
574
A correction to the formula for the confluent hypergeometric function of two variables
N. M. Il'enkov
580

Bibliography of journal articles
581
Вторая Всесоюзная межвузовская конференция по теории и приложениям дифференциальных уравнений с отклоняющимся аргументом
V. P. Rubanik, Yu. I. Marchenko
596
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019